MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD POSIFLUSH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD POSIFLUSH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 306546
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: when the rn caring for infant was checking the lines, it was noted the medication tubing was wet.When going to hang an iv medication the rn hung new tubing.Upon shift change and nurse hand off the new tubing was also noted to be wet.Upon further investigation the tubing was noted to be leaking around the filter or possibly the filter being cracked, and packaging was saved to follow lot number (#14329474).The previous tubing was also retrieved and investigated to also be leaking around the filter.All tubing with similar lot numbers set aside on the unit until further evaluation of issue.

Brand Name
BD POSIFLUSH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr.
franklin lakes NJ 07417
MDR Report Key23554600
Report Number23554600
Device Sequence Number10160788
Product Code FOZ
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
Report Date (Section F) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number306546
Device Catalogue Number306546
Device Lot Number5162459
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight3 KG
Date Report Sent to FDA10/21/2025